# SDR CA090901014

- Difficulty date: September 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 17,967 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 83632PR
- Condition: Cracked
- Location: Propeller
- Part time: 6,459 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DISCOVERED NEAR OTBD FLANGE AND INSIDE HOLE FOR PROP SHAFT, SEVERAL RIVETS SHEARED.  COULD HAVE BEEN A PROBLEM IF UNDETECTED.
